MathSciNet Relay Station
MathSciNet bibliographic data
MR770566 57N37 (57N05)
Ladegaillerie, Y. Classes d'isotopie de plongements de $1$-complexes dans les surfaces. (French) [Isotopy classes of embeddings of $1$-complexes in surfaces] Topology 23 (1984), no. 3, 303–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement